# SDR R61A2021030900219

- Difficulty date: February 12, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N225JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 32,226 hours, 19,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 006260
- Condition: Inoperative
- Location: Zone 100
- Part time: 5,574 hours, 4,527 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP. R&R EMERGENCY BATTERY.
